# SDR AALA201602119003

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 56,154 hours, 20,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Part time: 51,045 hours, 19,668 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT EMER DOORS CABIN LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-000-001-A & 33-51-38-401-001-A.  VENDOR INSPECTED & TESTED THE UNIT CONFIRMING THE FAULT & REPLACED FUSE F2 IAW CMM 33-51-12.  THE UNIT WAS REPAIRED & RETURNED AS SERVICEABLE.
